# SDR IPXA1564590

- Difficulty date: January 25, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1240-1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON RT FLOOR TO SIDEWALL SUPPORT PLATE IN THE AFT CARGO BAY FROM BS 1240 TO BS 1310, RBL 20, WL 156.  R & R WITH NEW PART NR 146N5391U178 IAW SRM 51-40-02-0G AND DWG 146N5391.
